Eigenvalue Bounds for a Certain Class of Interval Matrices

Takehiro MORI  Hideki KOKAME  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E77-A   No.10   pp.1707-1709
Publication Date: 1994/10/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Control and Computing
interval matrices,  eigenvalue bounds,  real eigenvalues,  Hurwitz stability,  Schur stability,  positive definiteness,  

Full Text: PDF>>
Buy this Article

It is shown that for a class of interval matrices we can estimate the location of eigenvalues in a very simple way. This class is characterized by the property that eigenvalues of any real linear combination of member matrices are all real and thus includes symmetric interval matrices as a subclass. Upper and lower bounds for each eigenvalue of such a class of interval matrices are provided. This enables us to obtain Hurwitz stability conditions and Schur ones for the class of interval matrices and positive definiteness conditions for symmetric interval matrices.